# SDR ASAA2023022042018

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,693 hours, 13,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, BOTH LEFT & RIGHT PACK LIGHTS ILLUMINATED ON MASTER CAUTION RECALL. PACK LIGHTS EXTINGUISHED ON MASTER RESET. DURING PERFORMANCE OF QRH PROCEDURE, FLIGHT CREW OBSERVED THE FORWARD AND AFT SUPPLY DUCT TEMPERATURES WERE NOT ABLE TO BE LOWERED BELOW 30 DEGREES C WITH ALL THREE TEMPERATURE CONTROL SELECTOR SELECTED TO FULL COLD. CABIN HOT. GROUNDED - YES. THE "LEFT AND RIGHT PACK LIGHTS ON RECALL" ILLUMINATED DUE TO LOGGED "THIS PACK TCV" FAULTS ON BOTH PACK/ZONE TEMP CONTROLLERS. REF B737-800 FIM 21-61 TASK 801 CABIN TEMPERATURE CONTROLLER BITE PROCEDURE - FAULTS RESET DURING BITE PROCEDURE. THESE FAULTS ARE NUISANCE FAULTS LOGGED DURING PREVIOUS TROUBLESHOOTING AND NOT RESET. BITE TEST PER FIM NOW SHOWS "GO" ON BOTH P/ZTC'S. REF LOG PAGE #60511022 FOR SUPPLY DUCT TEMP INDICATION ISSUE  AND "CABIN HOT".
